advertisement
Question
Posted by: BABA | 2004/02/23

wanting a baby

Ive been on the 3 month injection since 1997 , I went off it last year May and still nothing .Does it usually take this long or is something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for the injectable to be cleared from your system.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: h | 2004/02/24

it can take a normal couple up to a year maby even two. I know how you feel I left the pill in June last year and still nothing.

Reply to h

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement